Properties of composite positive continuous functions in $\mathbb{C}^n$

Keywords: positive function, continuous function, several complex variables
Published online: 2015-12-19

Abstract


The properties of positive continuous functions with $Q^n_{\mathbf{b}}$ and $Q$ are investigated. We prove that some composite functions with $Q$ belong to class $Q^n_{\mathbf{b}}.$ A relation between functions with these classes are established.
Article metrics
PDF downloads: 96
Abstract views: 274
How to Cite
(1)
Bandura A. Properties of Composite Positive Continuous Functions in $\mathbb{C}^n$. Carpathian Math. Publ. 2015, 7 (2), 137-147.